# SDR NSVA20070008

- Difficulty date: January 13, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 21,912 hours, 33,903 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Malfunctioned
- Location: Ehsi
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

COMPARATOR FLAG ILLUMINATED ON TAKEOFF, HEADING FLAG ON CAPTAIN EHSI.  PERFORMED OPS CK OF SYSTEM DID NOT FIND ANY FAULTS, OPS CK GOOD REF  34-20-00.
